Skip to main content

Retraction Note to: Extremal surface with the light-like line in Minkowski space \(R^{1+(1+1)}\)

The Original Article was published on 20 April 2017

The editors have retracted this article [1] as it contains sections that substantially overlap with the following articles [24]. The authors have not responded to any correspondence regarding this retraction.

References

  1. 1.

    Gao, R., Wang, F., Xhang, X., Wang, Y.: Extremal surface with the light-like line in Minkowski space \(R^{1+(1+1)}\). Bound. Value Probl. 2017, 58 (2017). https://doi.org/10.1186/s13661-017-0786-9

    Article  MATH  Google Scholar 

  2. 2.

    Gu, C.: A global study of extremal surfaces in 3-dimensional Minkowski space. In: Differential Geometry and Differential Equations. Lecture Notes in Mathematics, vol. 1255. Springer, Berlin (1987)

    Chapter  Google Scholar 

  3. 3.

    Fujimori, S., Kim, Y.W., Koh, S.-E., Rossman, W., Shin, H., Umehara, M., Yamada, K., Yang, S.-D.: Zero mean curvature surfaces in Lorentz–Minkowski 3-space which change type across a light-like line. Osaka J. Math. 52, 285–297 (2015)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Fujimori, S., Kim, Y.W., Koh, S.-E., Rossman, W., Shin, H., Takahashi, H., Umehara, M., Yamada, K., Yang, S.-D.: Zero mean curvature surfaces in \(\mathrm{L}^{3}\) containing a light-like line. C. R. Math. 350, 975–978 (2012)

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Yuguang Wang.

Additional information

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

The online version of the original article can be found under https://doi.org/10.1186/s13661-017-0786-9.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Gao, R., Wang, F., Zhang, X. et al. Retraction Note to: Extremal surface with the light-like line in Minkowski space \(R^{1+(1+1)}\). Bound Value Probl 2018, 69 (2018). https://doi.org/10.1186/s13661-018-0994-y

Download citation